Research

Hirzebruch-Mumford proportionality and locally symmetric varieties of orthogonal type


Reference:

Gritsenko, V., Hulek, K. and Sankaran, G. K., 2008. Hirzebruch-Mumford proportionality and locally symmetric varieties of orthogonal type. Documenta Mathematica, 13, pp. 1-19.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://www.math.uni-bielefeld.de/documenta/vol-13/01.html

Related URLs:

Details

Item Type Articles
CreatorsGritsenko, V., Hulek, K. and Sankaran, G. K.
Related URLs
URLURL Type
http://www.math.uni-bielefeld.de/documenta/vol-13/01.htmlFree Full-text
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code6931

Export

Actions (login required)

View Item